# SDR ASAA2016103018520

- Difficulty date: October 30, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 39,813 hours, 11,752 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Trim Panel
- Condition: Unsecure
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS EXIT SIGN AT MID-CABIN HAS TRIM FALLING LOOSE EXPOSING WIRING.  GROUNDED, YES.  SECURED MID-CABIN EXIT SIGN TRIM.  A/C OK FOR CONTINUED SERVICE.
